This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
Yes, sometmes when you start birth control you will have break through bleeding and it can tie in with your period since you started the pill during your period.
Yes, you can put on the birth control patch during your period.
No. starting birth control in the middle of your cycle does NOT delay your period. I started it in the middle of mine and i was fine. it ended on the EXACT day that it was supposed to.
Yes it is normal :)
It is completely normal.
Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.
Yes, you can take birth control during your period. You should take your birth control as directed regardless of bleeding.
Ya it is pretty normal I know tons that has happened to them and I also looked it up a while ago...
Everyone starts getting their period after birth control eventually.
They are most likely clots. Which are normal for a woman to pass during her period.
Yup, very normal
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
No this isn't normal.
Yes it is normal and nothing to worry.
Yes. It is normal for teens and middle-aged adults.
It is normal to feel like you want to have sex on your period. A woman's hormones are going wild when on their period.
I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal
this is normal you can't really stop it and it's only during your period if you are really worried consult your doctor
If you wear the birth control patch during your period, you may have a lighter or absent or shorter period. Be sure to start the next patch as scheduled.
This is normal with birth control. You will have a period anytime within the 7 days of the last pills.
yes it is normal its called discharge